# SDR SWAA2017062114540

- Difficulty date: June 1, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A4008
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED LEADING EDGE STRINGER CRACKED AT WSTA 204.25.  R&R STRINGER IAW SRM & DWG.
